Acner.org: Acne treatment

Acner.org: Acne treatment

I Feel Pins & Needles on My Hands & Whiteheads Are There

I Feel Pins & Needles on My Hands & Whiteheads Are There I Feel Pins & Needles on My Hands & Whiteheads Are There I Feel Pins & Needles on My Hands & Whiteheads Are There

Overview

A variety of conditions and medications can cause your hands to tingle and cause small white bumps that resemble whiteheads. This is usually a side effect from certain medications or a symptom of an underlying condition. To ensure a proper diagnosis, consult with your health care provider.

Types

Certain medications used to treat specific types of cancer, such as docetaxel injections, can cause your hands and feet to have a burning or tingling sensation and to break out with small blisters. Blisters can resemble the appearance of whiteheads, especially when they first develop.

Frostbite on your hands can also cause a pin and needle sensation, along with small blisters. Shingles, also known as herpes zoster, is a form of chickenpox, that primarily affects adults and causes similar symptoms. The bumps caused by shingles may appear as whiteheads, but are small, fluid-filled blisters.

Identification

Depending on the cause, the bumps may also be accompanied by red skin, according to MedlinePlus. This is usually the case if you are experiencing an outbreak of shingles. In frostbite, your hands will appear white or gray until they begin to thaw. Once your hands begin to thaw, the skin may turn pink or red as blood flow is restored. If the symptoms are drug induced, you may also notice changes in your nails.

Effects

If the cause of your bumps is related to a medical condition, such as shingles, you may experience a fever, abdominal pain, joint pain and swollen lymph nodes. Frostbite can vary in severity and may burn deep layers of skin tissue, resulting in larger blisters. Additional side effects of docetaxel injections include hair loss, extreme fatigue, nosebleeds, weakness in your hands and feet, and redness or swelling at the injection site.

Prevention/Solution

If you begin to form what appears to be whiteheads on your hands and experience a tingling sensation, seek medical attention right away. Whether your symptoms are caused by a medical condition or a side effect from a medication, it's imperative to seek prompt treatment. Your doctor may prescribe an antiviral drug or order you to discontinue any medications that may be causing these symptoms.

Warnings

If you begin to experience other symptoms such as unusual bleeding or bruising, this can be a severe side effect, which may warrant immediate medical care.
If frostbite has set in, do not attempt to warm your hands directly with heat such as a stove, heating pad or other device, because this may cause additional burns, according to the Mayo Clinic.

Related Articles

Whiteheads & Acne
Overview Acne is a skin condition that plagues many people during their teenage years, although it c...
How to Reduce Whiteheads
Overview Whiteheads occur when oil, bacteria or dead skin cells completely block a pore. As a result...
How to Avoid Whiteheads
Overview Whiteheads are a form of acne, a common skin disorder that affects over 45 million North Am...
Whiteheads & Acne
Overview Acne is a skin condition that plagues many people during their teenage years, although it c...
How to Avoid Whiteheads
Overview Whiteheads are a form of acne, a common skin disorder that affects over 45 million North Am...
How to Remove a Whitehead
Overview Whiteheads are the result of bacteria and sebum trapped below the surface of the skin, acco...

For More Information «I Feel Pins & Needles on My Hands & Whiteheads Are There»

Comment «I Feel Pins & Needles on My Hands & Whiteheads Are There»